# SDR TRBA2006013

- Difficulty date: February 4, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

WHILE ON GROUND BEFORE TAXIING, SMOKE COMING OUT OF THE RT ENGINE EXHAUST PIPE.  MAINTENANCE PERSONNEL CONDUCTED VISUAL CHECK OF THE ENGINE.  NO FIRE EVIDENCE WAS NOTED.  (K)
